Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 8, pp 1192–1204 | Cite as

Generalizations of Sherman’s Inequality Via Fink’s Identity and Green’s Function

  • S. Ivelić Bradanović
  • N. Latif
  • J. Pečarić
Article
  • 1 Downloads

New generalizations of Sherman’s inequality for n-convex functions are obtained with the help of Fink’s identity and Green’s function. By using inequalities for the Chebyshev functional, we establish some new Ostrowski- and Grüss-type inequalities related to these generalizations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. P. Agarwal, S. Ivelić Bradanović, and J. Pečarić, “Generalizations of Sherman’s inequality by Lidstone’s interpolating polynomial,” J. Inequal. Appl., 6 (2016).Google Scholar
  2. 2.
    P. Cerone and S. S. Dragomir, “Some new Ostrowski-type bounds for the Čebyšev functional and applications,” J. Math. Inequal., 8, No. 1, 159–170 (2014).MathSciNetCrossRefGoogle Scholar
  3. 3.
    A. M. Fink, “Bounds of the deviation of a function from its averages,” Czechoslovak Math. J., 42, No. 117, 289–310 (1992).MathSciNetzbMATHGoogle Scholar
  4. 4.
    G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, 2nd ed., Cambridge Univ. Press, Cambridge (1952).Google Scholar
  5. 5.
    J. Jakšetić and J. Pečarić, “Exponential convexity method,” J. Convex Anal., 20, No. 1, 181–197 (2013).MathSciNetzbMATHGoogle Scholar
  6. 6.
    M. Niezgoda, “Remarks on Sherman-like inequalities for (𝛼, β)-convex functions,” Math. Inequal. Appl., 17, No. 4, 1579–1590 (2014).MathSciNetzbMATHGoogle Scholar
  7. 7.
    M. Niezgoda, “Vector joint majorization and generalization of Csiszár–Körner’s inequality for f-divergence,” Discrete Appl. Math., 198, 195–205 (2016).MathSciNetCrossRefGoogle Scholar
  8. 8.
    J. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Academic Press, New York (1992).zbMATHGoogle Scholar
  9. 9.
    S. Sherman, “On a theorem of Hardy, Littlewood, Pólya, and Blackwell,” Proc. Natl. Acad. Sci. USA, 37, No. 1, 826–831 (1957).zbMATHGoogle Scholar
  10. 10.
    D. V. Widder, “Completely convex function and Lidstone series,” Trans. Amer. Math. Soc., 51, 387–398 (1942).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • S. Ivelić Bradanović
    • 1
  • N. Latif
    • 2
  • J. Pečarić
    • 3
  1. 1.University of SplitSplitCroatia
  2. 2.Government College UniversityLahorePakistan
  3. 3.University of ZagrebZagrebCroatia

Personalised recommendations